Jump to content
Elineea

Abilify as only med for depression?

Recommended Posts

Hello.I have depression now and feel very low.A few months ago having what was later said as a manic episode. So I might be bipolar but it is not sure yet.I have mostly been depressed in last years.

One doctor gave me a combination of an antidepressant (sertraline or Lexapro)and Remeron at night(for sleep),and benzo for anxiety.I tried sertraline but made me more jittery.Maybe I have to wait.

And another dr.said only abilify for depression.But I can't take it in the night because It gives me insomnia.

What should I do.I am very low now and do not know what to do anymore.I also have anxiety most in the morning quite severe and take Xanax 0.25 only now.But depression is worst.

Share this post


Link to post
Share on other sites

It sounds like you need to talk to your doctor about what is going

on with you and perhaps the doctor will change your meds to

something that will not affect your sleep at night.  Hang in there

my friend and I hope that you soon find the right meds for you

so that you might be able to be at peace and have a pleasant spirt  

Share this post


Link to post
Share on other sites

Think I'm going to quit the Abilify.  I can't concentrate, my ability to read and enjoy books is GONE.  I want to do NOTHING all day long but I refuse to go on Lithium and Latuda too expensive.  Almost out of options here ugh.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×